Side Effects Of MDR TB Drugs?

Illustration of Side Effects Of MDR TB Drugs?
Illustration: Side Effects Of MDR TB Drugs? erj.ersjournals.com

Hello. I want to ask, my relatives have MDR TB and are still on medication. He felt that after 22 months of treatment, many felt, such as: knee pain until it was difficult to sit or squat and if sounded. He also felt the shape of his feet change. Then hearing loss, and weight does not go up but do not go down. Each control he consulted with the doctor and was given additional drugs but there was no change. He is around 25 years old, because he stopped studying, doesn’t work and is depressed, during treatment he rarely goes out and has activities or sports. Is this the effect of unsuccessful treatment or are there other symptoms of the disease?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically the drugs given for MDR TB cases are indeed different from the drugs given for patients with normal TB. Medicines must be given for a longer period of time and these drugs do have more side effects than regular TB drugs. One drug commonly used for MDR TB cases is Kanamycin can cause hearing loss, and other drugs such as Levofloxacin can cause symptoms such as pain and swelling in the joints, pain and weakness in muscles, and inflammation of the tendons (tendinitis) to rupture (tearing) on the tendon. The symptoms experienced by your relatives are most likely indeed a side effect of the drugs given for MDR TB.

It is better to advise your relatives to discuss the side effects of treatment with the lung doctor who treats them so that they can be adjusted or changed. If indeed your relative has a psychiatric problem as well as physical ailments (for example visible signs of depression), it is also advisable to check with a psychiatrist for follow-up.

So much information from me, hopefully enough answer

: by

Related Question

Explanation Of The Results Of The Medical Lab Check Up.?

Explanation Of The Results Of The Medical Lab Check Up.?

(11 months ago)

Good afternoon, I have done MCU for work at PT. and the results are not good … When doing MCU I was menstruating day – 1. Underweight (BMI: 17.93), Prehypertension (ten... Read more

What Causes Pain In The Body When I Wake Up In Pregnant Women?

What Causes Pain In The Body When I Wake Up In Pregnant Women?

(1 year ago)

What causes body pain in pregnant women? What causes stomach upset in pregnant women?... Read more

Fever Accompanied By Itchy Red Spots That Are Increasingly Spreading On A Child’s Skin After Immunization?

Fever Accompanied By Itchy Red Spots That Are Increasingly Spreading On A Child’s Skin After Immunization?

(1 year ago)

Goodnight, I want to ask, my son is 19 months old, initially his skin was red spots on the groin, it happened when he had a fever after immunization, then I gave ointment, and star... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *